# SDR F3LA2021030100016

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 14,495 hours, 6,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP 145547 ITEMS 2 & 3 UPON AIRCRAFT INSPECTION THE EMERGENCY POWER SUPPLY UNITS 11WL & 12WL (EPSU BATTERIES) FAILED TO TEST
CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERIES 11WL & 12WL -TEST OK REF AMM 33-51-38-04 CONF 00
